# SDR SWAA2021061682364

- Difficulty date: May 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 224-235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOC BTW BS 224.8 TO BS 235.8 AND 4 INCHES BELOW STR 24R AT LOWER FUSELAGE ; 2021-215620 / REPAIRED EXTERNAL FUSELAGE SKIN LOCATED BETWEEN BS 219.8 AND BS 235.8 + 6 AND 14 ABOVE OF STR 24R AND 10 BELOW OF STR 24R IAW EA # 21-153-01532-WIP1 AND 21-153-01532-WIP2 REV A;REPAIRED EXTERNAL FUSELAGE SKIN LOCATED BETWEEN BS 219.8 AND BS 235.8 + 6 AND 14 ABOVE OF STR 24R AND 10 BELOW OF STR 24R IAW EA # 21-153-01532-WIP1 AND 21-153-01532-WIP2 REV A.RII;SUMMARY EA 21-153-01532 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0052336.;TOOL USED P/N: NORTEC500D; S/N: N500X1693P030456; DUE DATE: 30-NOV-21.;TOOL USED P/N: NORTEC500D; S/N:N 500X1693P030456; DUE DATE: 30-NOV-21.;TOOL USED P/N NORTEC600D; S/N 2000053402;DUE DATE: 23- APR-22;TOOL USED: P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 05-MAR-22.;TOOL USED: DIGITAL CALIPER P/N: 500-197-20; S/N: 12141486; DUE DATE: 03/JAN/22;TOOL USED P/N:35DL; S/N: 091419910; DUE DATE: 30-NOV-21;VERIFIED CALIBRATION TOOL USED P/N QD2R200 S/N 02119122545 D/D 28/APR/22
